# SDR USAA920081197

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: C3 CHECK- NR 6105676, NR 5 RUDDER HINGE FITTING HAS EXCESSIVE PLAY. VERTICAL STABILIZER STATION 2985/ RIB 7. REPLACED NR 5 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 2985 / RIB 7 IAW AMM 55-36-41. (K)
